# SDR RRXA003446

- Difficulty date: May 19, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- Aircraft time: 83,987 hours, 28,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FWD UPPER FLANGE OF FLOOR BEAM AND LOWER SIDE OF FLOOR AT STA 45-55 AND LBL15-30, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  MATERIAL LOSS WITHIN LIMITS.
